Advertisement

Doklady Mathematics

, Volume 91, Issue 2, pp 220–221 | Cite as

New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order

  • V. P. Platonov
  • M. M. Petrunin
Mathematics
  • 30 Downloads

Keywords

Steklov Institute Elliptic Curf DOKLADY Mathematic Abelian Variety Endomorphism Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    V. P. Platonov, Russian Math. Surveys 69(1), 1–34 (2014).CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    V. P. Platonov and M. M. Petrunin, Dokl. Math. 85, 286–288 (2012).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    V. P. Platonov, Dokl. Math. 81, 55–57 (2010).CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    V. V. Benyash-Krivets and V. P. Platonov, Dokl. Math. 82, 531–534 (2010).CrossRefzbMATHGoogle Scholar
  5. 5.
    V. P. Platonov and M. M. Petrunin, Dokl. Math. 86, 642–643 (2012).CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    V. P. Platonov, V. S. Zhgun, and M. M. Petrunin, Dokl. Math. 87(4), 318–321 (2013).CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    E. W. Howe, F. Leprevost, and B. Poonen, Forum Math. 12, 315–364 (2000).CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    N. D. Elkies, Curves of Genus 2 over Q Whose Jacobians are Absolutely Simple Abelian Surfaces with Torsion Points of High Order, Preprint (Harvard Univ., Harvard, 2010).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Scientific Research Institute for System StudiesRussian Academy of SciencesMoscowRussia
  2. 2.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations